with Michael Kapovich: Discrete isometry groups of symmetric spaces, notes from lectures at MSRI, March 2017.
with Michael Kapovich: Some recent results on Anosov representations, survey, March 2016.
with Michael Kapovich: Finsler bordifications of symmetric and certain locally symmetric spaces, Preprint, 2015.
with Michael Kapovich and Joan Porti: A Morse Lemma for quasigeodesics in symmetric spaces and euclidean buildings, Preprint, 2015.
with Michael Kapovich and Joan Porti: Morse actions of discrete groups on symmetric spaces, Preprint, 2014.
with Michael Kapovich and Joan Porti: Dynamics on flag manifolds: domains of proper discontinuity and cocompactness, March 2017.
with Michael Kapovich and Joan Porti: Anosov subgroups: Dynamical and geometric characterizations, March 2017.
with Carlos Ramos Cuevas: The center conjecture for spherical buildings of types F4 and E6, Geometric and Functional Analysis 21 no. 3 (2011), 525-559.
with Jonathan Dinkelbach: Equivariant Ricci flow with surgery and applications to finite group actions on geometric 3-manifolds, Geometry & Topology 13 (2009), 1129-1173.
with Michael Kapovich and John Millson: Polygons in buildings and their refined side lengths, Geometric and Functional Analysis 19, no. 4, 1081-1100 (2009).
with Michael Kapovich and John Millson: Convex functions on symmetric spaces, side lengths of polygons and the stability inequalities for weighted configurations at infinity, Journal of Differential Geometry 81 (2009), 297-354.
with Bruce Kleiner: Induced quasi-actions: A remark, Proceedings of the AMS 137 (2009), 1561-1567.
with Michael Kapovich and John Millson: The generalized triangle inequalities in symmetric spaces and buildings with applications to algebra, Memoirs of the AMS, vol. 896 (2008).
with Bruce Kleiner: Rigidity of invariant convex sets in symmetric spaces, Inventiones Mathematicae 163, no. 3, 657-676 (2006).
Geometrisierung 3-dimensionaler Mannigfaltigkeiten und Ricci-Fluß: Zu Perelmans Beweis der Vermutungen von Poincaré und Thurston, DMV-Mitteilungen 14-4 (2006), 213-221.
with Michel Boileau and Joan Porti: Geometrization of 3-dimensional orbifolds, Annals of Mathematics 162 (2005), 195-290.
with Shrawan Kumar and John Millson: The generalized triangle inequalities for rank 3 symmetric spaces of noncompact type, Contemporary Mathematics 332 (2003), 171-195.
with Bruce Kleiner: Groups quasi-isometric to symmetric spaces, Comm. Anal. Geom. 9 (2001), no. 2, 239--260.
with William Goldman and Michael Kapovich: Complex hyperbolic manifolds homotopy equivalent to a Riemann surface, Comm. Anal. Geom. 9 (2001), no. 1, 61--95.
with Michel Boileau and Joan Porti: Uniformization of small 3-orbifolds, C. R. Acad. Sci. Paris Sér. I Math. 332 (2001), 57--62.
with Peter Scott: A geometric characteristic splitting in all dimensions, Comment. Math. Helv. 75 (2000), no. 2, 201--215.
A characterization of irreducible symmetric spaces and Euclidean buildings of higher rank by their asymptotic geometry, Bonner Mathematische Schriften, 326. Universität Bonn, Mathematisches Institut, Bonn (2000).
with Michael Kapovich and Bruce Kleiner: Quasi-isometries and the de Rham decomposition, Topology 37 (1998), no. 6, 1193--1211.
with Michael Kapovich: 3-manifold groups and nonpositive curvature, Geom. Funct. Anal. 8 (1998), no. 5, 841--852.
with Michael Kapovich: Quasi-isometries preserve the geometric decomposition of Haken manifolds, Inventiones Mathematicae 128 (1997), no. 2, 393--416.
with Bruce Kleiner: Rigidity of quasi-isometries for symmetric spaces and Euclidean buildings, Inst. Hautes Études Sci. Publ. Math. No. 86 (1997), 115--197.
with Bruce Kleiner: Rigidity of quasi-isometries for symmetric spaces and Euclidean buildings, C. R. Acad. Sci. Paris Sér. I Math. 324 (1997), no. 6, 639--643.
with Michael Kapovich: Actions of discrete groups on nonpositively curved spaces, Math. Ann. 306 (1996), no. 2, 341--352.
with Michael Kapovich: On asymptotic cones and quasi-isometry classes of fundamental groups of 3-manifolds, Geom. Funct. Anal. 5 (1995), no. 3, 582--603.
3-manifolds with(out) metrics of nonpositive curvature, Inventiones Mathematicae 122 (1995), no. 2, 277--289.
Harmonic functions along Brownian balls and the Liouville property for solvable Lie groups, Math. Ann. 296 (1993), no. 4, 577--584.